# SDR 99UAL900012

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Rt Pack
- Component: Alliedsignal, 5486206U1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PACK TRIPPED OFF.  *S/D*  RIGHT PACK TRIPPED OFF DUE TO FAILED 390¡ COMPRESSOR DISCHARGE OVERHEAT SWITCH.  REPLACED 390¡ COMPRESSOR DISCHARGE OVERHEAT SWITCH.  OPERATIONAL CHECK IS OK.
